Cpp Tablet

Cetirizine (5mg) + Paracetamol / Acetaminophen (500mg) + Phenylephrine (5mg) + Zinc Gluconate (7.5mg) Primary uses of : Common cold symptoms
*
Upload a file
Processing dropped files...
    ₹ 40.00 incl tax
    Composition Cetirizine (5mg) + Paracetamol / Acetaminophen (500mg) + Phenylephrine (5mg) + Zinc Gluconate (7.5mg)
    Potentially Unsafe With Alcohol
    Side Effect Common Nausea, Vomiting, Dryness in mouth, Weakness, Headache, Sleepiness, Allergic reaction.
    How to works How Cpp Tablet works Cpp Tablet is a combination of four medicines: Cetirizine, Paracetamol / Acetaminophen, Phenylephrine and Zinc Gluconate which relieve cold symptoms. Cetirizine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol / Acetaminophen is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Zinc Gluconate is a nutritional supplement which releases zinc ions into the throat. These ions prevent the cold virus from reproducing due to which the virus dies off faster and the cold ends sooner.

    Popular Lab Test Packages